Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Minana48

Accutane (Absorica) Not Working On Mild/moderate Acne After 4 Months?

Recommended Posts

Hi everyone!

I never post anything but I'm feeling pretty low right now and I wanted to know if anyone can help me with my problem. I've been on Absorica (Accutane generic) for 4 months now, I take 60 mg/day, and I have 2 months left. I have mild to moderate acne, but it is PRESISTANT. I tried every topical cream, antibiotics, birth control, spironoloactone, etc. My dermatologist decided to finally put me on Accutane in November 2014, but there is barely any change in my acne. My lips are super dry, but that's about it. My skin isn't very dry at all, I have only had minor back pains, and no other side effects. I know accutane works differently on people, but I thought that my skin would be clear by now, considering that I didn't have that much acne to start with. I still get pretty big break out (I have 5 new ones right now), and my skin gets horrible on days before my period. I went to my dermatologist a couple of days ago and she told me that my acne might be hormonal, and therefore could not be treated with accutane. Is that true? Does that mean that there is really no hope for me at all? Has anyone been in my situation, and is there still a chance that my skin will clear up during these last 2 months?

Thank you so much for you help!

Share this post


Link to post
Share on other sites

I Hope that isnt true!!!!

Im almost 42 and was told i have mild but persistant hormonal acne

I was considering spiro but my derm actually preferred 6mnth course of tane

like u, I am 3.5 mnths in and still breaking out..so I feel your pain

I am part of a group below (starting tannnneee)

and lots of us started around the same time and all, unfort., still experiencing breakouts often

so you arent alone

I do not think it means it will not work!

Hang in there!

I hope our better days are right around the corner

kim

Share this post


Link to post
Share on other sites

hey

first of all im a guy

but for me i been on accutane and it took 3 months and a half for acne to stop coming ....but not until the end of the fourth month that i was 100 percent clear

i read that some people dont get better untill after they finish ....so hang in there ...i know how you feell ...but you almost there ...and hopefull your face will clear soon

Share this post


Link to post
Share on other sites

Glad to hear!!!!

keep waiting for the day I wake up and dont have daily break outs..so hoping end of 4th/5th month is my (our) time

Hang in there

I was super bummed at first but talking to others here it seems more people than not still break out the first few mnths

Kim

Share this post


Link to post
Share on other sites

This is my understanding, I could definitely be incorrect. To my understanding, when we discuss "hormonal acne," we're referring to acne that is caused by a hormonal imbalance that causes your oil glands to produce excess oil. If this definition is correct, Accutane should reverse those effects by disabling your oil glands' oil production. Some people's oil glands respond quickly, others fight back and it takes more time for those people to respond to the drug. That's half the battle; then your skin has to clear out the existing clogged pores. Does this help?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×